Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

140 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes anorgasmic ejaculation?

Answered by
Dr.
Dr. P. T. Patil

Urologist

Practicing since :1971

Answered : 9849 Questions

default
Posted on Thu, 2 Mar 2017 in Urinary and Bladder Problems
Question: my penis base feels loose. I wrote tight pants a couple of days ago and was with my girl friend and had an erection in my pants for a long time. I have erections, but I feel it's lose at the base than normal. when I ejaculate I don't feel the orgasm as usual.
doctor
Answered by Dr. P. T. Patil 46 minutes later
Brief Answer:
Are you able to penetrate Vagina during sex ?

Detailed Answer:
Hello
Thanks for query .

You are getting hard erection but feels that it is loose at the base .

The erectile tissue of penis is arranged in the form of two rods called as Corpora Cevernosa which are enveloped in a elastic sheath Tunica Albugenia .
There is no division of Corpora Canernosa like base ,apex etc .If erection is there it is entire erectile tissue that gets filled with blood and become hard and one is able to penetrate vagina during sexual intercourse .

As regards transient Anorgasmic Ejaculation In majority of cases there is no organic cause for Anorgasmia and it is mostly due to anxiety which gets cured spontaneously .

Do not worry .Relax and try to allay your anxiety by meditation and relaxing technique .

Consulting qualified Psychiatrist for counselling will help to resolve the issue .

Hope I have answered your query ,please feel free to ask if you have more questions ,I shall be happy to help you
Thanks and Regards.
Dr.Patil.
.


Above answer was peer-reviewed by : Dr. Remy Koshy
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Treatment/Therapy
Medical Topics

Recent questions on  Anorgasmia

doctor1 MD

Sir can SSRI like. nexito can be taken lifetime?? Actually i suffer from slight OCD and panic disorder...and i remain very healthy after taking Nexito 10 mg daily..can i continue it lifetime??? Any side effects if i continue the medicine for long??

doctor1 MD

My question is how to treat ED and anorgasmia . I m a kidney transplant patient. The cause for failure unknown unless NSAIDS as prescribed. I developed neuropathy from trauma from surgery and secondary diabetes from Prednizone for antirejection...

doctor1 MD

My wife is 51 years old and is now unable to have an orgasm. It has never been a problem until just 3 or 4 months ago. I researched her medication and found that one of the meds that could be a problem, sertraline 100mg once daily. She has been...

doctor1 MD

I was recently prescribed Prozac for my OCD. Being that some of the side effects of Prozac include reduced libido, anorgasmia, and an inability to achieve or maintain an erection, does this mean that taking Prozac can potentially lower my testosterone level? I have only been taking the medication for four days, and I have already noticed that I am unable to achieve an erection.

doctor1 MD

Hi, I was on zosert 100mg daily for almost 6 months and now stopped it abruptly.After that, quantity of my semen is reduced .In fact i can only ejaculate in a small quantity on first session .After that i can t ejaculate the semen.please advise me.

doctor1 MD

This is kind of personal but I have been on many different anti-depression, anti-anxiety, anti-psychotics, sleep meds (though not for the last year and am doing good without them). I noticed though that my body seems off (like my non- existent sex drive) and weird cramps randomly. (I'm 23 year old female). Could this be connected? Should I be concerned?